# SDR SWAA2022111561256

- Difficulty date: October 18, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN L/H WET AREA L-1 DOOR LOWER SILL INNER CHORD HAS 3' CRACK @ STA 303.9 MKD DOT / [01] CRACK CONFIRMED IAW NDTM PART 6; 51-00-00 PROCEDURE 23. CRACK LENGTH : 2.25' [NORTEC 600 ; B/C 172389 ; CALIB.DUE- 3/23];[02] STARTED REMOVING FWD CABIN L/H WET AREA L-1 DOOR LOWER SILL INNER CHORD AS PER B737-700 SRM 51-40-02-0G-0;[03] REMOVED INNER CHORD AT L-1 DOOR LOWER SILL FWD WET AREA;PER B 737-700 SRM 51-40-02-0G-0.;[04] STARTED TO LOCATED AND DRILL NEW INNER CHORD AT LOWER SILL L1 DOOR LOWER AREA;PER B 737-700 SRM 51-10-02-0G-0;[05] CONTINUE WORKING AT INNER CHORD AT LOWER SILL L1 DOOR LOWER AREA;PER B 737-700 SR'M 51-10-02-0G-0.;[06] COMPLETED OPEN HOLES AT NEW L-1 DOOR INNER CHORD PER B737-700 SRM 51-40-02-0G-0;[07] VERIFIED STEPS 2; 3; 4; 5 AND 6. OK TO INSTALL LOWER SILL INNER CHORD.;[08] INSTALLATION IN PROGRESS AS PER DRAWING #141A8110;[09] INSTALLATION IN PROGRESS AS PER DRAWING #141A8110.;[10] COMPLETED INSTALLATION OF NEW L1 LOWER SILL INNER CHORD PER DRWG #141A8110 AND B737-700 SRM 51-40-02-0G-0.;[11] L1 LOWER SILL INNER CHORD LOCATION IS FROM STA 270 TO STA 360.;[12] VERIFIED STEPS #10 AND #11
